I don't understand why I am feeling t... - CHADD's Adult ADH...

CHADD's Adult ADHD Support

11,878 members3,154 posts

I don't understand why I am feeling this way on Adderall

Starry99 profile image
Starry99

I am new to this group, although I signed up 2 years ago but never posted anything. I was diagnosed in 2019 with ADHD, but none of my doctors would put me on medication. I recently changed primary doctors, and he prescribed Adderall 5 mg twice a day starting 5/31/2021. For the first 3 days, I felt awesome. All the brain fog lifted, and I felt happy, calm, relaxed, and slept better.

But after 3 days, it all changed. I felt fearful; the what-ifs started, I felt uncomfortable driving across the street, and I didn't understand what is happening. So I went to the doctor, and he said to try 1/2 pill at night so you can sleep and don't take any in the morning.

I have done this, and now I have no motivation during the day. I don't have any anxiety, worries, fears, but I feel dull.

Can anyone tell me what is going on? Thank you so much

8 Replies

It could be that you’re afraid it’s too good to be true. I’m not a doctor or a psychologist. But I hope you figure it out. Sometimes I feel like my successes are accidents. And I like to watch how to adhd a lot. Good luck.

Last night I only took 1/4 of the pill so I can have the motivation today. I slept ok. But none of the ADHD symptoms ever got better since I have been on Adderall. They are the same whether I am on it or not. I don't understand why my moods are changing; that's scary for me.

Then talk to your doctor

are you on other medications?

yes, I am on Dilantin, coumadin, Lipitor, singular

It could also be that Adderall is not the right medication for you and you should ask your doctor about trying something else.

Thank you, Magnolia, for saying Adderall might not be the medication for me. And consult with my doctor.

Good luck, I hope you find some answers with that so you can feel better! 😊

You may also like...